# SDR ASOA2012091902236

- Difficulty date: August 23, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING SUPPORT CORRODED.   REMOVED  SUPPORT IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  INSTALLED NEW SERVICEABLE SUPPORT IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
